# SDR P5CA0501398

- Difficulty date: September 9, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 98,579 hours, 18,300 cycles
- Engine: Ge CF650E2
- Engine time: 56,786 hours, 12,177 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Check Valve
- Part number: 77385619
- Part serial: 95061
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B

## Discrepancy

AT FL 37.0 NR 3 ENGINE COMPRESSOR STALLED, ALL PARAMETERS NORMAL.  OPS OK AT LOWER ALTITUDE.  BORESCOPE PER MM 72-00-00 PG 680P, NO FINDINGS.  FOUND 8TH STAGE CHECK VALVE FAILED.  REPLACED SAME, OPS NORMAL PER 36-11-02.
